Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/54141
Title: Journal of industrial and management optimization (Volume 1)
Authors: Yang, XQ 
Yang, XM
Qi, LQ 
Issue Date: 2005
Publisher: American Institute of Mathematical Sciences
Source: Yang, XQ, Yang, XM & Qi, LQ (Eds.). Journal of industrial and management optimization (Volume 1). Springfield, Mo.: American Institute of Mathematical Sciences, 2005 How to cite?
URI: http://hdl.handle.net/10397/54141
ISSN: 1547-5816 (print)
1553-166X (online)
Appears in Collections:Issues

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

73
Last Week
11
Last month
Citations as of Apr 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.